Alert archive / Maryland / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 25, 2015, 10:14 PM EDT for Talbot County, Maryland. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 10:14 PM EDT (02:14 UTC)
- Expired
- Jun 25, 2015, 11:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
County Talbot County, MD
The radar
The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
357
WWUS81 KPHI 260214
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT THU JUN 25 2015
MDZ012-015-019-020-260300-
QUEEN ANNE'S-TALBOT-KENT-KENT-CAROLINE-QUEEN ANNE'S-TALBOT-
1014 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
SOUTHWESTERN CAROLINE...SOUTHWESTERN KENT AND NORTHERN TALBOT
COUNTIES...
AT 1013 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTER...OR 8 MILES
EAST OF SEVERN RIVER...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...GREENSBORO...OAKLAND...RIDGELY...ST. MICHAELS...
PRESTON...QUEEN ANNE...STARR...CORDOVA...GRASONVILLE...JUMPTOWN...
STEVENSVILLE...COPPERVILLE...SKIPTON...TANYARD...WYE MILLS...
CHESTER...GRIFFIN AND OVERTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3904 7631 3897 7622 3903 7624 3904 7624
3899 7580 3868 7593 3879 7631 3880 7631
3886 7626 3879 7620 3879 7619 3897 7625
3889 7629 3890 7629 3893 7631 3896 7631
3891 7634 3884 7637 3885 7638
TIME...MOT...LOC 0213Z 285DEG 24KT 3895 7632
$$
GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 25, 9:40 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 25, 9:40 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 940 PM EDT THU JUN 25 2015 .SYNOPSIS... A FRONTAL BOUNDARY TO OUR SOUTH WILL LIFT NORTH TOWARD OUR AREA TONIGHT AS A WAVE OF LOW PRESSURE TRACKS ALONG IT. HIGH PRESSURE BRIEFLY BUILDS TO OUR NORTH FOR FRIDAY AS THE FRONT SETTLES BACK SOUTHWARD. ANOTHER LOW PRESSURE SYSTEM IS FORECAST TO TRACK ALONG THE FRONT THIS WEEKEND. WEAK HIGH PRESSURE BUILDS INTO THE REGION FOR MONDAY, FOLLOWED BY MORE UNSETTLED WEATHER AS A COLD FRONT ARRIVES LATE TUESDAY INTO WEDNESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WE CONTINUE THE TREND WITH THIS ESTF UPDATE OF MOVING ALONG THE STEADIER PRECIPITATION FASTER AS WELL AS MENTION OF THUNDER. 00Z SFC ANALYSIS VERIFICATION IS SHOWING THE NAM AND MESOSCALE MODELS TOO STRONG WITH THE VA SFC LOW BY A COUPLE OF MILLIBARS, ALTHO THE NAM PLACEMENT WAS OVERALL BETTER THAN THE GFS AND ECMWF. THE QPF VERIFICATION OUTSIDE OF THE MORE SYNOPTIC SCALE RAIN IN CENTRAL PA WAS POOR, NEAR TOTAL MISS OF ORF AREA TSRAS AND OVERALL TOO WET ELSEWHERE. THE GFS GEOGRAPHICALLY FIT THE EXTENT OF PCPN CLOSEST. THE FIRST SHORT WAVE COUPLED WITH THE WAA IS DEVELOPING CONVECTION OF MD AND VA AND THIS FEATURE WILL CLIP OUR DELMARVA ZONES EARLY TONIGHT. IT IS FITTING THE EC/GFS PREDICTED SHOWALTER INDEX THE CLOSEST. SO ONCE THIS MOVES OFFSHORE, THE THUNDER THREAT APPEARS OVER AND WE REMOVED THE OVERNIGHT THUNDER. THERE ARE STILL A COUPLE OF SHORT WAVES YET TO MOVE THROUGH TOWARD MORNING, SO WE KEPT RELATIVELY HIGH POPS GOING, AS COSPA/HRRR DO SHOW REDEVELOPMENT TOWARD MORNING. AFTER INITIAL RAIN BURST TEMPERATURE DROP, THEY ARE NOW BACK TO BEING CLOSER TO EXPECTED PROJECTIONS. WEAK WARM FRONT, LIFTING THROUGH NOW, WILL BE THE MAIN CONDUIT FOR ENHANCED RAINFALL LATE TONIGHT ACROSS THE REGION...HI-RES GUIDANCE HAS CONTINUED TO SHOW DELMARVA AS THE WINNER. A WEAK BACKDOOR-ISH FRONT TIED TO UPPER LEVEL JET COUPLING ALSO ALLOWS FOR HIGHER POPS ACROSS OUR NORTHERN ZONES THROUGH FRIDAY MORNING. SPEAKING OF THUNDER, IT SEEMS THAT ONCE WE GET ANY DECENT LIFT INTO THE REGION ALL OF OUR INSTABILITY BECOMES ELEVATED AND RATHER BLEAK. THE BEST MUCAPE RESIDES ACROSS THE EXTREME SOUTHERN DELMARVA ZONES TONIGHT BUT DO NOT THINK WE'LL SEE ANY HOMEGROWN CONVECTION, IT'LL HAVE TO BE ADVECTED IN FROM THE WEST. AT THE SAME TIME, THE SOUTHERN ZONES HAVE BEEN EXPERIENCING AN ONSHORE FLOW MOST OF THE DAY KEEPING THEM COOLER AND DRIER, SO TO SPEAK, WHILE THE REAL MOIST AIRMASS STILL SITS TO OUR SOUTHWEST ACROSS CENTRAL VIRIGINIA...THIS IS WHERE THE STRONGER ACTIVITY SHOULD FIRE UP. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... RAIN CHANCES DIMINISH THROUGHOUT THE DAY FROM WEST TO EAST AS SURFACE WAVE MOVES OFFSHORE. WARM FRONT, STATIONARY BOUNDARY, SITS SOMEWHERE ACROSS THE REGION FRIDAY AFTERNOON ALLOWING FOR BETTER MOISTURE POOLING ALONG IT, BUT MOSTLY EXPECTING A DRY FRIDAY BY LATE MORNING WITH TEMPERATURES CLIMBING ONLY INTO THE UPPER-70S WITH AN ONSHORE FLOW EXPECTED. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... TO START THE LONG TERM PERIOD, A FRONTAL BOUNDARY IS PROGGED TO BE TO OUR SOUTH FRIDAY NIGHT, EXTENDING MOST LIKELY ACROSS SOUTHERN PORTIONS OF VIRGINIA TO PERHAPS NORTHERN NORTH CAROLINA. WHILE THE FIRST PART OF FRIDAY NIGHT SHOULD REMAIN MAINLY DRY ACROSS THE FORECAST AREA, PRECIP CHANCES DO INCREASE DURING THE EARLY MORNING LEADING UP TO DAYBREAK SATURDAY, ESPECIALLY THROUGH THE SOUTHERN HALF OF THE CWA, AS THE WARM FRONTAL BOUNDARY BEGINS TO LIFT NORTHWARD WITH AN ASSOCIATED AREA OF LOW PRESSURE ALSO LIFTING NORTH THROUGH THE OHIO VALLEY. MEANWHILE, AN AREA OF SURFACE HIGH PRESSURE IS FORECAST TO EXTEND ACROSS THE NEW ENGLAND STATES LATE FRIDAY NIGHT INTO SATURDAY, MAINTAINING A COOL, EASTERLY FLOW INTO OUR REGION AND SETTING UP WHAT LOOKS TO BE A COLD AIR DAMMING SCENARIO. A MID-LEVEL TROUGH SHARPENS TO OUR WEST THROUGH THE COURSE OF SATURDAY, AND AS NOTED BY THE PREVIOUS SHIFT, MODEL GUIDANCE SHOWS SOME REDEVELOPMENT OF THE SURFACE LOW PRESSURE NEAR OR OVER OUR REGION LATER SATURDAY NIGHT. WIDESPREAD RAINFALL LOOKS TO BE THE RESULT ACROSS OUR CWA FROM SATURDAY THROUGH EARLY SUNDAY, HEAVY AT TIMES, AS MOISTURE ADVECTS NORTHWARD, WITH PWATS STEADILY INCREASING THROUGH THE COURSE OF SATURDAY TO AROUND 2.0 INCHES. IN ADDITION, TSTORMS ESPECIALLY THROUGH OUR SOUTHERN CWA, MAY POTENTIALLY BE STRONGER WITH GUSTY WINDS A CONCERN, DEPENDING ON DEVELOPING INSTABILITY AND SHEAR AS THE WARM FRONT LIFTS NORTHWARD. GRADUAL IMPROVEMENT IS EXPECTED THROUGH THE COURSE OF SUNDAY, WITH DECREASING POPS FROM SOUTHWEST TO NORTHEAST ACROSS THE FORECAST AREA, AS LOW PRESSURE LIFTS NORTH OF THE REGION. FROM THERE, THE OVERALL PATTERN APPEARS SOMEWHAT UNSETTLED AS A MID/UPPER LEVEL TROUGH LOOKS TO REMAIN OVER THE GREAT LAKES AND OHIO VALLEY TO THE EASTERN STATES INTO THE EARLY TO MIDDLE PART OF NEXT WEEK. MONDAY FOR OUR REGION STILL LOOKS TO BE MAINLY DRY AS WEAK HIGH PRESSURE BUILDS IN, BUT FROM LATE TUESDAY INTO WEDNESDAY, A COLD FRONT IS FORECAST TO APPROACH AND CROSS OUR AREA, BRINGING CHANCES FOR MORE SCATTERED SHOWERS AND TSTORMS. WE MAINLY USED A BLEND OF CONTINUITY WITH WPC GUIDANCE FOR TEMPS/WINDS/POPS FOR THE LATTER PART OF THE LONG TERM PERIOD. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. 00Z TAFS CONTINUE TREND TOWARD IFR CONDITIONS TOWARD MORNING. REST OF THIS EVENING...FASTER ARRIVAL OF SHOWERS/RAIN WITH GENERALLY VFR CONDITIONS. SOME MVFR VSBYS ALONG WITH HEAVIER RAIN POSSIBLE SOUTHERN AIRPORTS AND TERMINALS SECOND HALF OF EVENING. TAF TIMING MAY VERIFY A BIT SLOW. LIGHT AND VARIABLE WINDS. OVERNIGHT...SHOWERS/RAIN SHOULD END FIRST AT NORTHERN AIRPORTS AND TERMINALS AND LINGER LONGER FARTHER SOUTH THROUGH KPHL AND DELMARVA. HEAVIEST RAIN CHANCES SHOULD BE DONE EARLY, BUT ONSHORE FLOW SHOULD HELP GENERATE LOWER CIGS LIKELY BECOMING IFR FROM KPHL METRO AREA AIRPORTS SOUTHWARD. LIGHT NORTHEAST TO EAST WINDS. FRIDAY...DURING THE MORNING IFR CIGS BECOMING MVFR SOUTH. ANY LIGHT FOG SHOULD DISSIPATE. ALL TERMINALS EXPECTED TO BECOME VFR WITH CIGS AOA 4000 FEET BY OR DURING THE AFTERNOON. LIGHT EAST WINDS. OUTLOOK... FRIDAY NIGHT...VFR EXPECTED THROUGH MUCH OF THE NIGHT, BUT SOME SUB- VFR CONDITIONS COULD DEVELOP TOWARD DAYBREAK SATURDAY IN SHWRS/RAIN. SATURDAY...SUB-VFR WITH A PERIOD OF RAIN AND TSTORMS POSSIBLE. SUNDAY...SUB-VFR POSSIBLE EARLY WITH LINGERING SHOWERS, THEN IMPROVEMENT BACK TO VFR EXPECTED. MONDAY...VFR CONDITIONS ARE EXPECTED. TUESDAY...POSSIBLE SUB-VFR IN SHWRS AND/OR TSTORMS. && .MARINE... SUB-SCA CONDITIONS EXPECTED THROUGH FRIDAY THOUGH THERE IS A CHANGE THAT SOME HIGHER SUSTAINED WINDS LATE TONIGHT AS SURFACE LOW PRESSURE PASSES THROUGH THE WATERS. THE NAM WHICH IS MOST BULLISH IS VERIFYING TOO LOW WITH SFC PRESSURE. EASTERLY WINDS BACK TOWARDS THE NORTHEAST LATE TONIGHT AS THE PRESSURE GRADIENT TIGHTENS...JUST NOT SURE HOW STRONG THE WAVE WILL BE. SEAS WILL INCREASE WITH THE BETTER NORTHEAST FETCH BUT AGAIN SHOULD REMAIN 5 FEET. OUTLOOK... FRIDAY NIGHT AND SATURDAY...DEVELOPING SCA CONDITIONS EXPECTED, ESPECIALLY DURING SATURDAY. AN EASTERLY FLOW DEVELOPS, WITH WIND GUSTS INTO THE 25 TO 30 KNOT RANGE, ESPECIALLY DURING SATURDAY. SEAS WILL ALSO BUILD IN THE 4 TO 8 FOOT RANGE, HIGHEST FOR THE NORTHERN COASTAL WATERS. SUNDAY...LINGERING SCA CONDITIONS IN A WEST-SOUTHWEST FLOW IS EXPECTED, WITH WINDS GUSTING TO AROUND 25 KNOTS AT TIMES AND SEAS REMAINING ELEVATED. MONDAY...WINDS AND SEAS ARE EXPECTED TO SUBSIDE BELOW ADVISORY CRITERIA. TUESDAY...WITH AN APPROACHING FRONT, WIND GUSTS AND SEAS MAY REACH TOWARD ADVISORY CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...GIGI/HEAVENER SHORT TERM...HEAVENER LONG TERM...KLINE AVIATION...GIGI/KLINE MARINE...HEAVENER/KLINE
Hazardous weather outlook, Jun 25, 9:30 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 PM EDT THU JUN 25 2015 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062-070- 071-101>106-270130- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 930 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH COULD RESULT IN POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-270130- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY- 930 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS RESULTING IN POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH COULD RESULT IN POOR DRAINAGE FLOODING. IN ADDITION, IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP THEN SOME COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-025-026-270130- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 930 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH COULD RESULT IN POOR DRAINAGE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-270130- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY- 930 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY DOWNPOURS RESULTING IN POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON FRIDAY. LOCALLY HEAVY RAIN IS POSSIBLE SATURDAY AND SATURDAY NIGHT, WHICH COULD RESULT IN POOR DRAINAGE FLOODING. IN ADDITION, IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP THEN SOME COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-270130- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP SATURDAY AND SATURDAY NIGHT, THEN SOME COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-270130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 930 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. IF SOME THUNDERSTORMS ARE ABLE TO DEVELOP SATURDAY AND SATURDAY NIGHT, THEN SOME COULD PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 10:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT THU JUN 25 2015
MDZ012-015-019-020-260300-
QUEEN ANNE'S-TALBOT-KENT-KENT-CAROLINE-QUEEN ANNE'S-TALBOT-
1014 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN QUEEN ANNE'S...
SOUTHWESTERN CAROLINE...SOUTHWESTERN KENT AND NORTHERN TALBOT
COUNTIES...
AT 1013 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTER...OR 8 MILES
EAST OF SEVERN RIVER...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTON...TALBOT...GREENSBORO...OAKLAND...RIDGELY...ST. MICHAELS...
PRESTON...QUEEN ANNE...STARR...CORDOVA...GRASONVILLE...JUMPTOWN...
STEVENSVILLE...COPPERVILLE...SKIPTON...TANYARD...WYE MILLS...
CHESTER...GRIFFIN AND OVERTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3904 7631 3897 7622 3903 7624 3904 7624
3899 7580 3868 7593 3879 7631 3880 7631
3886 7626 3879 7620 3879 7619 3897 7625
3889 7629 3890 7629 3893 7631 3896 7631
3891 7634 3884 7637 3885 7638
TIME...MOT...LOC 0213Z 285DEG 24KT 3895 7632
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:45 PM EDT | Small Craft Advisory | PHI | 62 hr | |
| Jun 26, 3:02 PM EDT | Flood Watch | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 2 more | 33 hr |
Nearby
Special Weather Statements in Maryland, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.